MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL (BD WEST) MEDICAL SURGICAL PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305196
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
White build up on sealed needles, appear to be excess glue.
 
Additional Manufacturer Narrative
(b)(4) follow up.The complaint described a white buildup on sealed needles that appeared to be excess adhesive.To support the investigation, one photograph was provided for quality evaluation.The image shows a needle assembly without a plastic shield or blister packaging.A droplet of epoxy is visible approximately midway along the length of the needle, and no additional defects or irregularities were identified.This type of condition can occur in the event of a jam at the cannulator.A device history record review was conducted for material number 305196, lot 5268981.The review did not identify any quality issues during the manufacture of this lot that could have contributed to the reported condition.No related quality notifications were found, and all processes and final inspections were performed in accordance with applicable specifications.Verification of the cannulator confirmed that settings were appropriate and product flow was satisfactory.Based on the investigation and the analysis of the submitted photograph, the customers reported observation is confirmed.

Brand Name
PRECISIONGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24542069
Report Number1911916-2026-00098
Device Sequence Number14868305
Product Code FMI
UDI-Device Identifier00382903051960
UDI-Public(01)00382903051960(11)250925(17)300930(10)5268981
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305196
Device Lot Number5268981
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date03/08/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown